# SDR IPXA2024082516559

- Difficulty date: August 17, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,252 hours, 20,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 3715315C6405101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   DAMAGE - FOUND M/D FLOOR PNL DAMAGE P/N:371-53-15-C6405-101 (REPAIR) I.A.W IAI SUPPLEMENT AMM 53-01-01-404-013 REV.55 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL. PART NUMBER: 371-53-15-C6405-101.
